MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE VENTILATOR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported enve unit is delivering high volumes.As of this time, there is no information about patient involvement associated in this reported event.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10848930
Report Number2021710-2020-12868
Device Sequence Number641796
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20131118
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE VENTILATOR
Device Catalogue Number19250-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1